# SDR AU000716

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Seal
- Condition: Leaking
- Location: Engine
- Component: Engine, Lyc
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE NR 5 AND NR 6 PUSHROD GUARD TUBE SEALS LEAKING.  (X)
